International Journal of Dermatology · 2007 · 27 citations · 13 references
MedicineDermatologyOncologyChemotherapyCutaneous OncologyDermatopathologyCutaneous NeoplasmsDermatologic Toxicity ManagementDrug-induced Skin ReactionsImmunopathology Of SkinInflammatory DermatosesSkin IrritationBleomycin InjectionChemotherapy-induced Dermatologic ToxicityCutaneous Blistering
A 62-year-old man with testis carcinoma was treated with bleomycin, cisplatin, and etoposide (BEP). During the second cycle of this chemotherapeutic regimen, he developed nonpruritic, linear erythematous lesions in a flagellate-like fashion on the trunk and extremities. After a short-term oral prednisone therapy and ceasing bleomycin administration, these lesions completely resolved. Herein, the characteristic cutaneous side effects of bleomycin are discussed.
13
Bleomycin, an Antitumor Antibiotic
Alan Yagoda · Annals of Internal Medicine · 1972 · 292 citations
Medicine, Oncology, Pharmacology +14
Cutaneous toxicity of bleomycin therapy.
Ivan S. Cohen, Michael B. Mosher, Edward J. O’Keefe et al. · PubMed · 1973 · 159 citations
Cutaneous Toxicity of Bleomycin Therapy
Ivan S. Cohen · Archives of Dermatology · 1973 · 133 citations
Bleomycin and other antitumor antibiotics of high molecular weight.
Hitoshi Umezawa · PubMed · 1965 · 103 citations
Medicine, Oncology, Pharmacology +10